It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acid Reflux / GERD Message Board

  • Can this be the cause for dizziness and shortness of breath ?

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 06-23-2016, 03:01 AM   #1
    Thehappyboy
    Newbie
    (male)
     
    Thehappyboy's Avatar
     
    Join Date: Jun 2016
    Posts: 7
    Thehappyboy HB User
    Question Can this be the cause for dizziness and shortness of breath ?

    Im 21 years old and for the past 2 months I had a lot of tests for GERD. Few days ago I was on gastroscopy and they didn't find anything very extreme. I have small hiatal hernia and light gastritis. I was negative (could still be falsely negative as doctor said) on helicobacter pylori bacteria and I will have to do another test in a month. As my doctors said there is nothing too extreme with my stomach and they gave me PPI called Nexium (twice a day 40mg). Still, I keep feeling very dizzy or lightheadedness which makes me feel like im going to faint 24/7. Even though I don't really faint I feel like im not really present at what is happening around me. Sometimes also I also get very anxious because after almost 4 months I feel a bit hopeless. I also have light headache. I also don't sleep good for quite few weeks now. On top of that I have constant shortness of breath. Sometimes it improves a little bit, but for the past 3-4 months I don't really know how it feels like to get full satisfying breath. My lungs should be almost perfect according to some tests ( I do have very light asthma, but is connected to allergies)

    I already had PPI treatment before and it didn't help me at all and now my doctors decided to give me another one but with a different PPI than before.

    Can those symptoms really be connected to my illness ? I read something about PPIs making you dizzy, but I don't know... Im worried about the dosage I got for PPIs, but my doctors said it is alright.... Could my constant shortness of breath really be connected to my illness ? Should I go on MRI because of my dizziness ?

    P.S. Sorry for possible mistakes in my english. Im foreign speaker

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 06-30-2016, 03:31 PM   #2
    1up
    Newbie
     
    1up's Avatar
     
    Join Date: Jun 2016
    Posts: 3
    1up HB User
    Re: Can this be the cause for dizziness and shortness of breath ?

    maybe lower the dosage, but add B12 supplement to your diet (not I am not a doctor). This has helped my dizziness and shortness of breath hugely while taken PPIs. I wish I would have known about this trick sooner, might take a few days to work

     
    Reply With Quote
    Reply Reply

    Tags
    faintness, gerd, lightheadedness, nexium, shortness of breath



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 07:37 PM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!